# SDR IPXA2024120172616

- Difficulty date: December 1, 2024
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64260
- Aircraft time: 23,427 hours, 3,434 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 500 K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,   DURING WALKAROUND FOUND DENT ON LH WING #13 KRUEGER FLAP PANEL NEAR LEFT LOWER CORNER OK TO INSTALL LEADING EDGE FLAP INSTALLED #13 KRUEGER FLAP REF AMM 27-81-01 UP TO AND INCLUDING STEP E(3)(F)  OPEN
